# SDR 97ZZZX284

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2097
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - AILERON INTERCONNECT CABLES WORN AT THE RIGHT SIDE FUSELAGE PRESSURE SEALS.  CORRECTIVE ACTION:  REMOVED AND REPLACED AND ADJUSTED INTERCONNECT CABLES IAW BAE MM 27-11-44 AND 00.  GENERATED W/C TO C/W AILERON CONTROLS CK.
